# SDR DALA13044799207

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER CABIN, CUSP WEB CORRODED, BS 765, LBL 57.  BLENDED CORROSION.  REMOVED DAMAGED AREA.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-20-02, FIG 16.
